Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 572404, 20 pages
Research Article

Virtual Enterprise Risk Management Using Artificial Intelligence

1Key Laboratory of Industrial Informatics, Shenyang Institute of Automation, Chinese Academy of Sciences, Faculty Office III, Nanta Street no. 114, Dongling District, Shenyang 110016, China
2Jilin Petrochemical Information Network Technology Ltd. Corp., Jilin 132022, China

Received 11 November 2009; Revised 28 February 2010; Accepted 8 March 2010

Academic Editor: Jyh Horng Chou

Copyright © 2010 Hanning Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hanning Chen, Yunlong Zhu, Kunyuan Hu, and Xuhui Li, “Virtual Enterprise Risk Management Using Artificial Intelligence,” Mathematical Problems in Engineering, vol. 2010, Article ID 572404, 20 pages, 2010.